Advertisement

Mathematische Annalen

, Volume 315, Issue 2, pp 281–293 | Cite as

When is a cellular algebra quasi–hereditary?

  • Steffen König
  • Changchang Xi
Original article
Mathematics Subject Classification (1991):16E10, 16G10, 18G20, 17B10, 19A31, 20C05, 20G05, 81R05. 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Steffen König
    • 1
  • Changchang Xi
    • 2
  1. 1.Fakultät für Mathematik, Universität Bielefeld, Postfach 100131, D-33501 Bielefeld, Germany (e-mail: koenig@mathematik.uni-bielefeld.de) DE
  2. 2.Department of Mathematics, Beijing Normal University, 100875 Beijing, P.R. China (e-mail: xicc@bnu.edu.cn) CN

Personalised recommendations